RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1964, Volume 65(107), Number 3, Pages 458–472 (Mi msb4489)  

This article is cited in 7 scientific papers (total in 7 papers)

Boundary-value problems with fine-grained boundary

V. A. Marchenko, E. Ya. Khruslov


Full text: PDF file (1330 kB)

Bibliographic databases:
Received: 19.03.1964

Citation: V. A. Marchenko, E. Ya. Khruslov, “Boundary-value problems with fine-grained boundary”, Mat. Sb. (N.S.), 65(107):3 (1964), 458–472

Citation in format AMSBIB
\Bibitem{MarKhr64}
\by V.~A.~Marchenko, E.~Ya.~Khruslov
\paper Boundary-value problems with fine-grained boundary
\jour Mat. Sb. (N.S.)
\yr 1964
\vol 65(107)
\issue 3
\pages 458--472
\mathnet{http://mi.mathnet.ru/msb4489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=178156}
\zmath{https://zbmath.org/?q=an:0171.08701}


Linking options:
  • http://mi.mathnet.ru/eng/msb4489
  • http://mi.mathnet.ru/eng/msb/v107/i3/p458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. M. Èidus, “The principle of limit amplitude”, Russian Math. Surveys, 24:3 (1969), 97–167  mathnet  crossref  mathscinet  zmath
    2. Amaziane B., Antontsev S., Pankratov L., Piatnitski A., “Homogenization of P-Laplacian in Perforated Domain”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 26:6 (2009), 2457–2479  crossref  isi
    3. Amaziane B., Pankratov L., Prytula V., “Nonlocal Effects in Homogenization of P(Epsilon)(X)-Laplacian in Perforated Domains”, Nonlinear Anal.-Theory Methods Appl., 71:9 (2009), 4078–4097  crossref  isi
    4. Namlyeyeva Yu.V., Pankratov L.S., Skrypnik I.I, “A pointwise estimate of the solution to the p-Laplace evolution equation”, Nonlinear Analysis-Theory Methods & Applications, 72:5 (2010), 2400–2411  crossref  isi  elib
    5. Drabek P., Namlyeyeva Yu., Necasova S., “Convergence of Variational Eigenvalues and Eigenfunctions to the Dirichlet Problem for the P-Laplacian in Domains with Fine-Grained Boundary”, Proc. R. Soc. Edinb. Sect. A-Math., 140:Part 3 (2010), 573–596  isi
    6. Mel'nyk T.A., Sivak O.A., “Asymptotic approximations for solutions to quasilinear and linear elliptic problems with different perturbed boundary conditions in perforated domains”, Asymptot Anal, 75:1–2 (2011), 79–92  isi
    7. Diaz J.I. Gomez-Castro D. Shaposhnikova T.A. Zubova M.N., “Classification of Homogenized Limits of Diffusion Problems With Spatially Dependent Reaction Over Critical-Size Particles”, Appl. Anal., 98:1-2, SI (2019), 232–255  crossref  mathscinet  isi  scopus
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:491
    Full text:223

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020